# SDR FDEA201201110095

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A573501420200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN NEAR FRONT SPAR FOUND CORROSION POSITION BETWEEN RIB 8 AND RIB 9.  BLENDED OUT TO A SMOOTH POLISHED PROFILE AND MEASURE DAMAGE AND FOUND WITHIN THE ALLOWABLE DAMAGE LIMIT IAW SRM 57-20-12. RESTORED SURFACE PROTECTION IAW SRM 51-49-00 AND 51-21-10. THE REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED AS MINOR.
